# SDR BAQA087756

- Difficulty date: June 25, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,432 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560129980
- Part serial: UNKNOWN
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE COVERED UNDER WARRANTY.  INOPERATIVE FIRE LIGHT. REPLACED WITH SERVICEABLE UNIT.
